Mathematische Annalen

, Volume 303, Issue 1, pp 195–226 | Cite as

Andrianov'sL-functions associated to Siegel wave forms of degree two

  • Akira Hori


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [A1] Andrianov, A. N., Dirichlet series with Euler products in the theory of Siegel modular forms of genus 2, Trudy Mat. Inst. Steklov112 (1971), 73–94Google Scholar
  2. [A2] Andrianov, A.N., Euler products corresponding to Siegel modular forms of genus 2, Uspekhi Math. Nauk29 (1974), 43–110Google Scholar
  3. [Ar] Arakawa, T., Vector valued Siegel's modular forms of degree two and the associated Andrianov L-functions, Manuscripta math.44 (1983), 155–185Google Scholar
  4. [B-J] Borel, A. and Jacquet, H., Automorphic forms and automorphic representations, Proc. of symp. in pure math.33-1 (1979), 189–202Google Scholar
  5. [E1] Erdelyi, A. et al., “Higher Transcendental Functions, vol. 1, 2”, McGraw-Hill, New York, 1953Google Scholar
  6. [E2] Erdelyi, A., et al., “Tables of Integral Transforms, vol. 2”, McGraw-Hill, New York, 1954Google Scholar
  7. [HC] Harish-Chandra, Automorphic Forms on Semisimple Lie Groups, Lect. Notes in Math.62 (1968), Springer, Berlin-Heidelberg-New YorkGoogle Scholar
  8. [He] Helgason, S., “Groups and geometric analysis,” Academic Press, 1984Google Scholar
  9. [Ku] Kubota, T., “Über diskontinuierliche Gruppen Picardschen Typus und zugehörige Eisensteinsche Reihen, Nagoya Math. J.32 (1968), 259–271Google Scholar
  10. [La] Langlands, R.P., “Euler Products,” Yale University Press, 1971Google Scholar
  11. [Na] Nakajima, S., On invariant differential operators on bounded symmetric domains of type 4, Proc. Japan Acad.58, Ser. A (1982), 235–238Google Scholar
  12. [Ni] Niwa, S., On generalized Whittaker functions on Siegel's upper half space of degree 2, Nagoya Math. J121 (1991), 171–184Google Scholar
  13. [Sh] Shimura, G., On modular correspondence for Sp(n, ℤ) and their congruence relations, Proc. Nat. Acad. U.S.A.49 (1963), 824–828Google Scholar
  14. [Su] Sugano, T., On Dirichlet Series Attached to Holomorphic Cusp Forms on SO(2,q), Adv. Studies in Pure Math.7 (1985), 333–362Google Scholar
  15. [Y1] Yamashita, H., Multiplicity One Theorems for Generalized Gelfand-Graev Representations of Semisimple Lie groups and Whittaker Models for the Discrete Series, Adv. Studies in Pure Math.14 (1988), 31–121Google Scholar

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Akira Hori
    • 1
  1. 1.Takayuki Oda, Department of Mathematical SciencesUniversity of TokyoTokyoJapan

Personalised recommendations